Journal of Clinical and Diagnostic Research, ISSN - 0973 - 709X

Users Online : 21019

Case report
Table of Contents - Year : 2017 | Month : June | Volume : 11 | Issue : 6 | Page : ND01 - ND03

A Rare Case of Topiramate Induced Secondary Acute Angle Closure Glaucoma ND01-ND03

Ajit Kamalakar Joshi, Amit Hemant Pathak, Saurabh Dilip Patwardhan, Anil Narayan Kulkarni

Correspondence
Dr. Amit Hemant Pathak,
Junior Resident, Department of Ophthalmology, Bharati Vidyapeeth Deemed University Medical College and Hospital,
Sangli- Miraj Road, Sangli 416416, Maharashtra, India.
E-mail: amitp88@gmail.com

Secondary Acute Angle Closure Glaucoma (AACG) is a known side effect of Topiramate (TPM). Here, we present a case report of a 47-year-old male who was started on TPM 25 mg/day for migraine. He presented to the ophthalmology department of our hospital with sudden blurring of vision and colored halos after one day of starting TPM. A high index of suspicion, followed by appropriate investigations and prompt management that helped to manage TPM induced bilateral AACG with quick and complete visual recovery.